Vol. 12, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Quantum dynamical bounds for ergodic potentials with underlying dynamics of zero topological entropy

Rui Han and Svetlana Jitomirskaya

Vol. 12 (2019), No. 4, 867–902
DOI: 10.2140/apde.2019.12.867

We show that positive Lyapunov exponents imply upper quantum dynamical bounds for Schrödinger operators Hf,θu(n) = u(n + 1) + u(n 1) + ϕ(fnθ)u(n), where ϕ : is a piecewise Hölder function on a compact Riemannian manifold , and f : is a uniquely ergodic volume-preserving map with zero topological entropy. As corollaries we also obtain localization-type statements for shifts and skew-shifts on higher-dimensional tori with arithmetic conditions on the parameters. These are the first localization-type results with precise arithmetic conditions for multifrequency quasiperiodic and skew-shift potentials.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

transport exponent, multifrequency quasiperiodic, skew-shift
Mathematical Subject Classification 2010
Primary: 47B36, 81Q10
Received: 6 December 2016
Revised: 30 May 2018
Accepted: 5 July 2018
Published: 20 October 2018
Rui Han
Department of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States
Svetlana Jitomirskaya
Department of Mathematics
University of California
Irvine, CA
United States